کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
472917 698756 2006 22 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Evolution Hemivariational Inequality for a Class of Dynamic Viscoelastic Nonmonotone Frictional Contact Problems
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
Evolution Hemivariational Inequality for a Class of Dynamic Viscoelastic Nonmonotone Frictional Contact Problems
چکیده انگلیسی

In this paper, we consider a class of hyperbolic hemivariational inequalities modeling the frictional contact between a viscoelastic body and a rigid foundation. The friction condition is described by a multivalued subdifferential relation which includes both the slip displacement and the slip rate dependent friction, and the Tresca models. The existence of weak solutions to the problem is proved by exploiting a surjectivity result for a class of pseudomonotone mappings.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 52, Issue 5, September 2006, Pages 677-698